# SDR SWAA097046

- Difficulty date: November 4, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 62,794 hours, 55,300 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 6545871132
- Part serial: 001405
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND R1 DOOR WEB BEAM NR 8 CRACKED AT LOWER CORNER DOOR STOP FITTING.  REMOVED AND REPLACED R1 DOOR PER MM.
